MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPLANT, PF 6,0, E 5,0, L 11,0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPLANT, PF 6,0, E 5,0, L 11,0; DENTAL IMPLANT
Model Number 4.13.223
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability and osseointegration achieved.Bone resorption, inflammation, mobility.Loss of implant.

Brand Name
CONTACT IMPLANT, PF 6,0, E 5,0, L 11,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7729537
Report Number3003184527-2018-00770
Device Sequence Number1365260
Product Code DZE
UDI-Device Identifier07640156471670
UDI-Public7640156471670
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/20/2016
Device Model Number4.13.223
Device Lot Number8780
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date07/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR